# SDR UIEA2025031500350

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,280 hours, 17,994 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT EICAS MESSAGE "L ENG FUEL FILTER" SHOWED. DUE TO ETOPS RESTRICTION RETURNED TO OKO. LP1691828: ENG RUN DUE PER COMPANY REQUEST.( REMOVED AND REPLACED LT ENG FUEL FILTER ELEMENT IAW B767 AMM 73-11-02. LEAK CHECK NORMAL IAW B767 AMM 71-00-00, NO DEFECTS NOTED. LP 1691828: PERFORMED LT ENGINE RUN IAW B767 AMM 71-00-00, ENGINE STARTED STABILIZED, NO FAULTS OR DEFECTS. "LT ENG FUEL FILTER" DID NOT REPEAT. )
